The purpose of this paper is to find the invariant solutions of the reduction of the Navier-Stokes equations where s=z/y ((Uyy(t,s,y)－Ut(t,s,y))y－2sUsy(t,s,y))y＋（s2＋1)Uss(t,s,y)＋2sUs=0 This equation is constructed from the Navier-Stokes equations rising to a partially invariant solutions of the Navier-Stokes equations. Group classification of the admitted Lie algebras of this equation is obtained. Two-dimensional optimal system is constructed from classification of their subalgebras. All invariant solutions corresponding to these subalgebras are presented.
Cite this paper
S. Khamrod, "Optimal System and Invariant Solutions on ((Uyy(t,s,y)－Ut(t,s,y))y－2sUsy(t,s,y))y＋（s2＋1)Uss(t,s,y)＋2sUs=0," Applied Mathematics, Vol. 4 No. 8, 2013, pp. 1154-1162. doi: 10.4236/am.2013.48154.
 L. V. Ovsiannikov and A. P. Chupakhin, “Regular Par tially Invariant Submodels of the Equations of Gas Dy namics,” Journal of Applied Mechanics and Technics, Vol. 6, No. 60, 1996, pp. 990-999.
 S. Lie, “On General Theory of Partial Differential Equa tions of an Arbitrary Order,” German, Vol. 4, 1895, pp. 320-384.
 L. V. Ovsiannikov, “Partially Invariant Solutions of the Equations Admitting a Group,” Proceedings of the 11th International Congress of Applied Mechanics, Springer Verlag, Berlin, 1964, pp. 868-870.
 V. O. Bytev, “Group Properties of Navier-Stokes Equa tions,” Chislennye Metody Mehaniki Sploshnoi Sredy (Novosibirsk), Vol. 3, No. 3, 1972, pp. 13-17.
 B. J. Cantwell, “Introduction to Symmetry Analysis,” Cambridge University Press, Cambridge, 2002.
 B. J. Cantwell, “Similarity Transformations for the Two Dimensional, Unsteady, Stream-Function Equation,” Jour nal of Fluid Mechanics, Vol. 85, No. 2, 1978, pp. 257-271. doi:10.1017/S0022112078000634
 S. P. Lloyd, “The Infinitesimal Group of the Navier Stokes Equations,” Acta Mathematica, Vol. 38, No. 1-2, 1981, pp. 85-98.
 R. E. Boisvert, W. F. Ames and U. N. Srivastava, “Group Properties and New Solutions of Navier-Stokes Equa tions,” Journal of Engineering Mathematics, Vol. 17, No. 3, 1983, pp. 203-221. doi:10.1007/BF00036717
 A. Grauel and W. H. Steeb, “Similarity Solutions of the Euler Equation and the Navier-Stokes Equations in Two space Dimensions,” International Journal of Theoretical Physics, Vol. 24, No. 3, 1985, pp. 255-265.
 N. H. Ibragimov and G. Unal, “Equivalence Transforma tions of Navier-Stokes Equation,” Bulletin of the Techni cal University of Istanbul, Vol. 47, No. 1-2 1994, pp. 203-207.
 R. O. Popovych, “On Lie Reduction of the Navier-Stokes Equations,” Non-Linear Mathematical Physics, Vol. 2, No. 3-4, 1995, pp. 301-311.
 A. F. Sidorov, V. P. Shapeev and N. N. Yanenko, “The Method of Differential Constraints and Its Applications in Gas Dynamics,” Nauka, Novosibirsk, 1984.
 S. V. Meleshko, “Classification of the Solutions with De generate Hodograph of the Gas Dynamics and Plasticity Equations,” Doctoral Thesis, Ekaterinburg, 1991.
 S. V. Meleshko, “One Class of Partial Invariant Solutions of Plane Gas Flows,” Differential Equations, Vol. 30, No. 10, 1994, pp. 1690-1693.
 L. V. Ovsiannikov, “Isobaric Motions of a Gas,” Differ ential Equations, Vol. 30, No. 10, 1994, pp. 1792-1799.
 A. P. Chupakhin, “On Barochronic motions of a Gas,” Doklady Rossijskoj Akademii Nauk, Vol. 352, No. 5, 1997, pp. 624-626.
 A. M. Grundland and L. Lalague, “Invariant and Partially Invariant Solutions of the Equations Describing a Non Stationary and Isotropic Flow for an Ideal and Compres sible fluid in (3+1) Dimensions,” Journal of Physics A: Mathematical and General, Vol. 29, No. 8, 1996, pp. 1723-1739. doi:10.1088/0305-4470/29/8/019
 L. V. Ovsiannikov, “Group Analysis of Differential Equa tions,” Nauka, Moscow, 1978.
 L. V. Ovsiannikov, “Regular and Irregular Partially Inva riant Solutions,” Doklady Academy of Sciences of USSR, Vol. 343, No. 2, 1995, pp. 156-159.
 L. V. Ovsiannikov, “Program SUBMODELS. Gas Dy namics,” Journal of Applied Mathematics and Mechanics, Vol. 58, No. 1, 1994, pp. 30-55.
 S. Khamrod, “Optimal System of Subalgebras for the Re duction of the Navier-Stokes Equations,” Journal of Ap plied Mathematics, Vol. 1, No. 4, 2013, pp. 124-134.